MAUDE Adverse Event Report: STRYKER GMBH DISTAL LATERAL FEMUR PLATE AXSOS 3 FOR RIGHT FEMUR 10 HOLE / L238MM; PLATE, FIXATION, BONE

STRYKER GMBH DISTAL LATERAL FEMUR PLATE AXSOS 3 FOR RIGHT FEMUR 10 HOLE / L238MM; PLATE, FIXATION, BONE
Catalog Number 627640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
The customer reported: "plate fracture 5 months after implantation.Clinical consequences and current condition of the patient or person involved: reoperation of the femoral synthesis.Actions taken for the patient with regard to the device: patient notified and reoperated on actions taken in the establishment: dmi retained by the surgeon".
 
Additional Manufacturer Narrative
Please note correction to d9 (product available to stryker).A device inspection was not possible since the affected device was not returned.A picture of the removed implant was provided, revealing a breakage at a hole level and confirming the event.However, without a proper device inspection, detailed images, or additional medical documentation, it is not possible to determine the root cause based solely on this picture.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
The customer reported: "plate fracture 5 months after implantation.Clinical consequences and current condition of the patient or person involved: reoperation of the femoral synthesis.Actions taken for the patient with regard to the device: patient notified and reoperated on.Actions taken in the establishment: dmi retained by the surgeon".

Brand Name
DISTAL LATERAL FEMUR PLATE AXSOS 3 FOR RIGHT FEMUR 10 HOLE / L238MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23632594
Report Number0008031020-2025-02092
Device Sequence Number10291963
Product Code HRS
UDI-Device Identifier07613252579663
UDI-Public(01)07613252579663(10)AK0394
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number627640
Device Lot NumberAK0394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale